Skip to Main content Skip to Navigation
Journal articles

Trace Results on Domains with Self-Similar Fractal Boundaries

Abstract : This work deals with trace theorems for a family of ramified domains $\Omega$ with a self-similar fractal boundary $\Gamma^\infty$. The fractal boundary $\Gamma^\infty$ is supplied with a probability measure $\mu$ called the self-similar measure. Emphasis is put on the case when the domain is not a $\epsilon-\delta$ domain and the fractal is not post-critically finite, for which classical results cannot be used. It is proven that the trace of a square integrable function belongs to $L^p_\mu$ for all real numbers $p\ge 1$. A counterexample shows that the trace of a function in $H^1(\Omega)$ may not belong to $BMO(\mu)$ (and therefore may not belong to $L^\infty_\mu$). Finally, it is proven that the traces of the functions in $H^1(\Omega)$ belong to $H^s(\Gamma^\infty)$ for all real numbers $s$ such that $0\le s d_H/4$ are supplied. \\ There is an important contrast with the case when $\Gamma^\infty$ is post-critically finite, for which the square integrable functions have their traces in $H^s(\Gamma^\infty)$ for all $s$ such that $0\le s
Document type :
Journal articles
Complete list of metadata

Cited literature [17 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00202658
Contributor : Marie-Annick Guillemer <>
Submitted on : Monday, January 7, 2008 - 4:06:24 PM
Last modification on : Friday, January 8, 2021 - 3:41:22 AM
Long-term archiving on: : Monday, June 27, 2011 - 6:00:47 PM

File

trace.pdf
Files produced by the author(s)

Identifiers

Citation

Yves Achdou, Nicoletta Tchou. Trace Results on Domains with Self-Similar Fractal Boundaries. Journal de Mathématiques Pures et Appliquées, Elsevier, 2008, 89 (6), pp.596-623. ⟨10.1016/j.matpur.2008.02.008⟩. ⟨hal-00202658⟩

Share

Metrics

Record views

599

Files downloads

607